# SDR AUS20030266

- Difficulty date: March 5, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 6871486A
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTION LINER FAULTY. THE LINER WAS NOT CLEAN SO IT WOULD HAVE BEEN DIFFICULT TO  ASCERTAIN SERVICEABILITY  A POSSIBLE CRACKED WELD APPROXIMATELY 75MM (2.95IN) LONG  RUNNING FROM THE 6 O'CLOCK TO THE 8 O'CLOCK POSITION. ONE CRACK APPROXIMATELY 25MM (0.984IN) LONG AT THE 7.30 O'CLOCK POSITION.  ONE CRACK APPROXIMATELY 65MM (2.55IN) LONG RUNNING FROM THE 8 O'CLOCK TO 9.30 O'CLOCK POSITION AS YOU LOOK AT THE OPEN END OF THE LINER.
